# SDR K2DA2019090600000

- Difficulty date: July 24, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N430ST
- Make and model: Bell 430
- Aircraft serial: 49071
- Aircraft time: 6,770 hours, 6,823 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 222016001139
- Part serial: BH200956
- Condition: Debonded
- Location: Tail Rotor
- Part time: 23 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A DAILY / POST FLIGHT INSPECTION THE A&P MECHANICS DISCOVERED THE TAIL ROTOR BLADE DEBONDED AT THE BLADE ROOT. THE TAIL ROTOR BLADE HAD 22.7 HOURS TIME SINCE NEW.
